Facebook Pixel

My second period is late after taking the morning after pill, should I be worried?

By March 29, 2017 - 3:47am
Rate This

I took the morning after pill a day after having unprotected sex. My boyfriend did not ejaculate inside me, his penis was inside for atleast a couple of seconds. Anyway I had my period a week later after taking the morning after pill. Which was unexpected because I had my period a week prior to having sex. Now my second period is 9 days late! I took a pregnancy test after having my first period and it came back negative. I took another 2 pregnancy test last week which also came back negative. I'm just wondering why my period hasnt come. Should I be worried?

Add a Comment2 Comments

Just to make you feel better as well--this same thing happened to me after taking Plan B. I got my second period 10 days late. Totally freaked me out at the time, but I was perfectly fine. It regulated back to normal after that :)

March 30, 2017 - 2:23pm
EmpowHER Guest
Anonymous (reply to kkh11g)

Thanks hey

March 31, 2017 - 4:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!